# SDR REXA2013112502186

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 15,335 hours, 9,935 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EE 900 CHECK FOUND THREE INFANT LIFE VESTS MISSING.  DEFERRING THREE INFANT LIFE VESTS IAW NEF N25-21-9A,CAT B ENTERED INTO MM0.  PLACARD INSTALLED, MXC NOTIFIED 18316.  REPLACED LIFE VESTS.
